# SDR W8PA960023

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Te Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER TRAILING EDGE DELAMINATED.  REPAIRED DAMAGE IAW SRM 51-70-17. (M)
